# SDR PCAA0207081

- Difficulty date: July 29, 2002
- Submitted: July 30, 2002
- Operation: Air carrier
- Aircraft: N826EX
- Make and model: Dhav DHC8102
- Aircraft serial: 389
- Aircraft time: 20,284 hours, 22,384 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 82970009189
- Part serial: NA
- Condition: Leaking
- Location: Left Gearwell
- Stage of operation: NR
- How discovered: V
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

SYR-FLIGHT#3992. CREW REPORTED #2 HYDRAULIC ISOLATION VALVE CAUTION LIGHT ILLUMINATED IN FLIGHT, LANDING GEAR ALTERNATE EXTENSION PERFORMED. MAINTENANCE INSPECTED AND FOUND HYDRAULIC LINE FROM DOGBONE ON LEFT FORWARD GEAR LEAKING. INTERIM FLEX LINE INSTALLED. HYDRAULIC SYSTEM SERVICED AND ISOLATION LIGHT RESET. AIRCRAFT RAN WITH NO LEAKS NOTED. AIRCRAFT RETURNED TO SERVICE.
